# SDR 2011F00134

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N109SL
- Make and model: Piagio P180
- Aircraft serial: 1092
- Aircraft time: 5,752 hours, 5,077 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, STRONG BURNING ODOR IN THE CABIN WITH SMOKE.
